The discrete dynamics of monotonically decomposable maps (Journal of Mathematical Biology (2006) 53 (747-758) (10.1007/s00285-006-0004-3))

Hal Smith

Research output: Contribution to journalComment/debate

Abstract

We correct errors in Propositions 11 and 14 of the paper in the title. Corollary 13 is withdrawn.

Original languageEnglish (US)
Pages (from-to)309-310
Number of pages2
JournalJournal Of Mathematical Biology
Volume57
Issue number2
DOIs
StatePublished - Aug 1 2008

ASJC Scopus subject areas

  • Modeling and Simulation
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The discrete dynamics of monotonically decomposable maps (Journal of Mathematical Biology (2006) 53 (747-758) (10.1007/s00285-006-0004-3))'. Together they form a unique fingerprint.

  • Cite this